# SDR SWIA200311795

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 23,642 hours, 31,793 cycles
- Engine: Pwa PW118B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Wye Duct
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL RIGHT T6 GAP WENT TO 300 DEGREES IN BOTH DIGITAL AND ANALOG WITH NO POWER LOSS TO THE ENGINE.  ABORTED TAKEOFF.  FOUND BLEED AIR DUCT ON TOP OF T6 PROBE RING TOUCHING BOTH RINGS.  REMOVED AND REPLACED BLEED AIR WYE OFF OF ENGINE, TIGHTENED CLAMPS, AND ADJUSTED WHEEL WELL FEED THROUGH TUBE CLAMP AND BRACKET.
